Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Planning to conceive. Took albandazole. Worried about the side effects

I had one tablet of Albandazole on 13th April. at that time i was not aware of the side effects of this medicine.
Me & my husband is planning for child. I don't remember that before / after /or even same day may be we had intercourse. My period cycle is on 28th / 29th of each month. till 28th March - i was not pregnant

Now what should i do as corrective measures for albandazole side effects ?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Albendazole wont have any long lasting side effects that you need to be concerned about since you are still planning for pregnancy. By your calculation you should be getting your period within a week. Just wait and watch. Good luck. There are some side effects but it would have already occurred by now,if it was to have occurred. If you dont have any symptoms now,you need not worry.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor